CureZone   Log On   Join
 

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects. by Bamajzg2010 ..... Mirena, Skyla IUD Forum

Date:   2/12/2015 1:56:31 PM ( 6 years ago ago)
Hits:   8,678
URL:   https://curezone.com/forums/fm.asp?i=2236366

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Hi. I had my mirena inserted 6/13 and had my first seizure 10/14. Since then, I have had to quit my job, driving, activities, etc. I have found this recently by accident while searching for answers. I called Bayer. I ALSO ADDRESSED THE CONCERNS WITH EPILEPSY DR AND OBGN. They do not seem to believe that this could be related to mirena. I will be getting my mirena removed on Monday, and Tuesday I will be admitted for the video eeg. Curious. Some women say that their seizures went away after removal and some got worse. My seizure meds will be of little help. I stop one on Sunday night and the other Monday night. I'm very scared actually.
 

<< Return to the standard message view

fetched in 0.13 sec, referred by curezone.com/forums/fmp.asp?i=2236366